# SDR AALA201802029024

- Difficulty date: January 30, 2018
- Submitted: February 4, 2018
- Operation: Air carrier
- Aircraft: N964NN
- Make and model: Boeing 737823
- Aircraft serial: 31210
- Aircraft time: 10,247 hours, 3,730 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. EMERGENCY AISLE LIGHT LENS AT STATION 27 MISSING. NEW EMERGENCY AISLE LIGHT LENS INSTALLED PER AMM 25-63-00.
